# SDR AALA20020118

- Difficulty date: January 24, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SMALL CRACK FUSELAGE SKIN EXTENDING FROM FASTENER HOLE STATION 1380 9 INCH ABOVE LEFT ENGINE PYLON.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHEET 3/ AARD 53-30-00-02.  (M)
